RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 8, Pages 1060–1068 (Mi de10195)

Partial Differential Equations

Branching of a $C_1$ solution of a mixed problem for a system of telegraph equations

V. N. Gol'dberg

Scientific Research Institute of Radio Physics, Nizhnii Novgorod

UDC: 517.956.3

Received: 27.07.1998


 English version:
Differential Equations, 2000, 36:8, 1171–1181

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025